# SDR AALA20040005

- Difficulty date: December 24, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N292AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49304
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHL  EN ROUTE PHL-ORD VIBRATIONS AND LOUD NOISE COMING FROM NOSE GEAR AREA.  RETURNED PHL AND LANDED WITHOUT INCIDENT.  FOUND NOSE GEAR DOORS DOWN AND OPEN.  INSPECTED NOSE GEAR DOORS AND NO DAMAGE FOUND.  CLOSED DOORS AND RE-DEPARTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
